# SDR RRXA98499

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5640221517
- Condition: Misdrilled
- Location: Frame 1080
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME 1080 WITH MISDRILLED HOLES AT LONGERONS 8 AND 10 LEFT.  FABRICATED AND INSTALLED REPAIR STRAPS IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E84-R38, AREA TREATED IAW DC-8 SRM 51-1-8.
